# SDR HEEA072133

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- Aircraft time: 29,486 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 21674
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER BREAKS SQUELCH.
